There are several reasons why blood glucose levels can become erratic and rise to levels that may cause you to have some symptoms that may seem uncontrollable.
Any Inflammatory condition, from various causes, can play havoc with your blood glucose levels, for reasons you can't predict. You can be doing everything right by taking the proper amount of insulin and one hour later suddenly feel very ill...you test your blood glucose and it's well over the mg/dL you corrected a short time ago. So, if you are diabetic and are suffering from any inflammatory condition, check your glucose levels should you suddenly feel "odd" ,feel dizzy, diaphoretitic and about to hit the floor!
It is not like taking steroids and your glucose levels rise...this is sudden and one hour ago your levels were well under control, but in this case, these symptoms appear to come out of nowhere, for no apparent reason....except the inflammation. Please contact 911 and have them get you directly to the nearest emergency room. Don't try to guess your way out of this one people! You could be thinking you're hypoglycemic by taking too much insulin...but this may not be so. Allow the doctors figure this out. Thank you!
Making Money - Work/Tennis: The Ultimate GuideReplyDelete
The way www.jtmhub.com you septcasino would expect from betting on the tennis bsjeon.net matches of tennis is to งานออนไลน์ bet apr casino on the player you like most. But you also need a different